# SDR C2XA07IA119

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 11,779 hours, 6,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2765, DURING PREFLIGHT INSPECTION THE CREW REPORTED A FUEL ODOR IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT, RAN ENGINES AND PACKS AND COULD NOT DUPLICATE THE DISCREPANCY, SO THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
